# SDR DALA201911216796

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 74,628 hours, 18,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6812, L/P 1367917) BROKEN CAGE AND LENS AT RH FWD LAVATORY EMERGENCY EXIT LIGHT. CORRECTIVE ACTION: CAGE AND LENS AT RH FWD LAVATORY EMERGENCY EXIT LIGHT (2E/A) WERE REPLACED PER B757-200 AMM 33-51-10 AND EFFECTIVITY WAS VERIFIED PER B757-200 AIPC 33-50-02-03 ITEM 15.
